BibTeX record journals/ma/ZhangCWZ09

download as .bib file

@article{DBLP:journals/ma/ZhangCWZ09,
  author    = {Xinyu Zhang and
               Ti Chen and
               Alan T. K. Wan and
               Guohua Zou},
  title     = {Robustness of Stein-type estimators under a non-scalar error covariance
               structure},
  journal   = {J. Multivariate Analysis},
  volume    = {100},
  number    = {10},
  pages     = {2376--2388},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jmva.2009.03.010},
  doi       = {10.1016/j.jmva.2009.03.010},
  timestamp = {Sun, 28 May 2017 13:23:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ma/ZhangCWZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics